# SDR AALA202405146408

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,881 hours, 38,414 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: SLIDING WINDOW F/O HARD TO OPEN IN COCKPIT. PERFORMED LUBRICATION SLIDING WINDOW F/O IAW AMM 56-12-11-400-001-A STEP 4.J.(1) AND 4.F.(1)(B). LOAD MEASURE (40 BETWEEN 44LBF) TOOL USED FORCE GAUGE P/N: LG-100, S/N: R17363, DUE DATE: 19-MAR-25.
